| Model Number |
D233 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was suspected to emit beeping tones even though the physician shut off the alarms after a surgery on this icd.The boston scientific technical services consultant discussed that the communicator could not beep but the device could.The patient was referred to the physician to confirm if device was beeping.As of this time, this icd remains in service.No additional adverse patient effects were reported.